Involvement of the topological degree theory for solving a tripled system of multi-point boundary value problems

Hasanen A. Hammad, Hassen Aydi*, Mohra Zayed*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This article investigates the existence and uniqueness (EU) of positive solutions to the tripled system of multi-point boundary value problems (M-PBVPs) for fractional order differential equations (FODEs). The topological degree theory technique is employed to derive suffcient requirements for the (EU) of positive solutions to the proposed system. To justify the effciency and validity of our study, an illustrative example is considered.

Original languageEnglish
Pages (from-to)2257-2271
Number of pages15
JournalAIMS Mathematics
Volume8
Issue number1
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • Positive solution
  • boundary value problem
  • degree theory
  • fractional-order differential equation

Fingerprint

Dive into the research topics of 'Involvement of the topological degree theory for solving a tripled system of multi-point boundary value problems'. Together they form a unique fingerprint.

Cite this